1 Vol 32, No 4 (2001)

Vol 32, No 4 (2001)

Table of Contents

Papers

On Lie ideals and $ (\sigma, \tau) $-Jordan derivations on prime rings
M. Ashraf, M. A. Quadri, Nadeem-Ur-Rehman 247-252
A general method for computing the product of infinite matrices
Yin Dongsheng 253-257
Certain multiple integral relations involving multivariable $ H $-function and general polynomials
O. P. Garg, Virendra Kumar 259-269
$ \pi $-lattices
C. Jayaram 271-274
Oscillation for nonlinear delay difference equations
X. H. Tang 275-280
Categorical methods in Hopf algebras
Wang Dingguo, Yang Shilin, Ji Qingzhong 281-292
Oscillation criteria for differential equations with piecewise constant argument
Zhiguo Luo, Jianhua Shen 293-304
On the degree of approximation of functions belonging to the weighted $ (L^p, \xi (t)) $ class by Hausdorff means
B. E. Rhoades 305-314
Existence results for second order functional differential and integrodifferential inclusions in Banach spaces
M. Benchohra, S. K. Ntouyas 315-325
Wendroff type inequalities for nonlinear hyperbolic equations
Wen Rong Li, Sui Sun Cheng 327-333
On the history of van der Waerden's theorem on arithmetic progressions
Tom C. Brown, Jau-Shyong Peter Shiue 335-341


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax